# SDR AALA2019111209013

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 73,973 hours, 9,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ring
- Condition: Damaged
- Location: L4 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR OUTSIDE HANDLE WOULD NOT OPEN. MAINTENANCE INSTALLED NEW SPLIT RINGS ON L4 EXTERIOR DOOR HANDLE PER AMM 52-11-02 AND PERFORMED SATISFACTORY OPERATONAL CHECK.
